# SDR DALA2022102506946

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 83,714 hours, 11,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3302, EMERGENCY LIGHT ON SEAT 33,43,44,46 LEFT SIDE AND 51,52 RIGHT SIDE. CORRECTIVE ACTION: REPLACED 51JH & 52JH EEPMS LTS. LP 8956150
